Skip to Main content Skip to Navigation
Journal articles

BEM-Fading regularization algorithm for Cauchy problems in 2D anisotropic heat conduction

Document type :
Journal articles
Complete list of metadata

https://hal-normandie-univ.archives-ouvertes.fr/hal-03476569
Contributor : Franck Delvare Connect in order to contact the contributor
Submitted on : Monday, December 13, 2021 - 8:53:55 AM
Last modification on : Tuesday, January 4, 2022 - 6:41:54 AM

Identifiers

Collections

Citation

Franck Delvare, Andreea–paula Voinea–marinescu, Liviu Marin. BEM-Fading regularization algorithm for Cauchy problems in 2D anisotropic heat conduction. Numerical Algorithms, Springer Verlag, 2021, 88 (4), pp.1667-1702. ⟨10.1007/s11075-021-01090-0⟩. ⟨hal-03476569⟩

Share

Metrics

Les métriques sont temporairement indisponibles